Wael Bahsoun
Title
Cited by
Cited by
Year
Position dependent random maps in one and higher dimensions
W Bahsoun
Studia Mathematica 166, 271-286, 2005
412005
Rigorous numerical approximation of escape rates
W Bahsoun
Nonlinearity 19 (11), 2529, 2006
262006
Invariant densities and escape rates: rigorous and computable approximations in the L∞-norm
W Bahsoun, C Bose
Nonlinear Analysis: Theory, Methods & Applications 74 (13), 4481-4495, 2011
212011
Mixing rates and limit theorems for random intermittent maps
W Bahsoun, C Bose
Nonlinearity 29 (4), 1417, 2016
192016
Decay of correlation for random intermittent maps
W Bahsoun, C Bose, Y Duan
Nonlinearity 27 (7), 1543, 2014
192014
Metastability of certain intermittent maps
W Bahsoun, S Vaienti
Nonlinearity 25 (1), 107, 2011
182011
Escape rates formulae and metastablilty for randomly perturbed maps
W Bahsoun, S Vaienti
Nonlinearity 26 (5), 1415, 2013
162013
Quasi-invariant measures, escape rates and the effect of the hole
W Bahsoun, C Bose
arXiv preprint arXiv:0906.5375, 2009
152009
Linear response in the intermittent family: differentiation in a weighted -norm
W Bahsoun, B Saussol
arXiv preprint arXiv:1512.01080, 2015
142015
Deterministic representations for position dependent random maps
W Bahsoun, C Bose, A Quas
142008
Random dynamics and finance: Constructing implied binomial trees from a predetermined stationary density
W Bahsoun, P Góra, S Mayoral, M Morales
Applied Stochastic Models in Business and Industry 23 (3), 181-212, 2007
142007
Rigorous approximation of diffusion coefficients for expanding maps
W Bahsoun, S Galatolo, I Nisoli, X Niu
Journal of Statistical Physics 163 (6), 1486-1503, 2016
132016
A rigorous computational approach to linear response
W Bahsoun, S Galatolo, I Nisoli, X Niu
Nonlinearity 31 (3), 1073, 2018
122018
Absolutely continuous invariant measures that cannot be observed experimentally
P Gora, A Boyarsky, MDS Islam, W Bahsoun
SIAM Journal on Applied Dynamical Systems 5 (1), 84-90, 2006
122006
On the statistical stability of Lorenz attractors with a $ C^{1+\unicode [STIX]{x1D6FC}} $ stable foliation
W Bahsoun, M Ruziboev
Ergodic Theory and Dynamical Systems 39 (12), 3169-3184, 2019
112019
Quenched decay of correlations for slowly mixing systems
W Bahsoun, C Bose, M Ruziboev
Transactions of the American Mathematical Society 372 (9), 6547-6587, 2019
11*2019
Weakly convex and concave random maps with position dependent probabilities
W Bahsoun, P Góra
Taylor & Francis Group 21 (5), 983-994, 2003
112003
Linear response for random dynamical systems
W Bahsoun, M Ruziboev, B Saussol
Advances in Mathematics 364, 107011, 2020
10*2020
Continuous and discrete frames on Julia sets
K Thirulogasanthar, W Bahsoun
Journal of Geometry and Physics 51 (2), 183-195, 2004
102004
Ergodic Theory, Open Dynamics, and Coherent Structures
W Bahsoun, C Bose, G Froyland
Springer, 2014
92014
The system can't perform the operation now. Try again later.
Articles 1–20